# SDR CALA2025063006071

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5397496800400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 58 LSTR 38-RSTR 41 PROFILE PANEL IS CORRODED AND LO OSE. GENERATED BY V798788 ON HAECO LCQ NR 9296674 / 20674 ESFR INFORMATION UPDATE REMOVED AND REPLACED PROFILE FROM AFT CARTGO FR58 STR38-STR41 IA W A319 SRM 51-42-11-001 ACMP BY MECH V932196 INSP BY V061704
